# SDR DALA2016102607655

- Difficulty date: November 23, 2015
- Submitted: October 26, 2016
- Operation: Air carrier
- Aircraft: N933AT
- Make and model: Boeing 717-200
- Aircraft serial: 55071
- Aircraft time: 41,624 hours, 29,256 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCELL ANTENNA ATTACH STRUCTURE HAS CORROSION.  REMOVED CORROSION AND CHECKED LIMITS PER SRM 53-00-00 FIG 103.  FOUND OUT OF LIMITS.  REPLACED THE DOUBLER PER DWG D12441-2005.
